MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number MICRO SUTURELASSO, SMALL CURVE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 10/5/2022, it was reported by an arthrex employee via email that an ar-8701 micro suture lasso looped wire broke while trying to remove it with a grasper.This was discovered during an unspecified procedure on (b)(6) 2022.Case was completed using a product from another manufacturer.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is not confirmed.(1) unpackaged ar-8701 was received for evaluation.The wire loop was not returned.Visual evaluation revealed no apparent issues with the device.Since the wire loop was not returned, the allegation cannot be verified.No problems were found with the returned device.

Brand Name
MICRO SUTURELASSO, SMALL CURVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15615524
Report Number1220246-2022-05635
Device Sequence Number12771411
Product Code LXH
UDI-Device Identifier00888867044722
UDI-Public00888867044722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, SMALL CURVE
Device Catalogue NumberAR-8701
Device Lot Number2047119525
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown